# SDR DALA2017030501792

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FORWARD CARGO BAY RIGHT ZEE ANGLE FROM BS 500A - 500F CORRODED.   REPAIRED THE ANGLE IAW SRM 53-00-53, REPAIR 5.
